Alert archive / Kansas / Flash Flood Warnings in 2015
Flash Flood Warning 5, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jun 5, 2015, 3:18 AM CDT for Saline County, Kansas. It was in force for 5 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2015, 3:18 AM CDT (08:18 UTC)
- Expired
- Jun 5, 2015, 8:15 AM CDT
- In force
- 5 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Saline County, KS
The radar
The Topeka radar (KTWX), 117 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 4:16 AM CDT | HEAVY RAIN 2.13 | 1 Se Salina, KS | MEASURED VIA DAVIS WEATHER STATION ON THE WEATHER LINK NETWORK. |
| Jun 5, 4:16 AM CDT | HEAVY RAIN 3.28 | 3 Ene Salina, KS | MEASURED VIA A DAVIS WEATHER STATION ON THE WEATHER LINK NETWORK. |
| Jun 5, 5:00 AM CDT | FLASH FLOOD | 1 E Salina Airport, KS | TWO TO THREE FEET OF WATER FLOWING OVER SCANLAN AVE JUST EAST OF THE AIRPORT. |
| Jun 5, 5:27 AM CDT | FLOOD | Salina, KS | LAW ENFORCEMENT REPORTS WATER OVER MULTIPLE ROADS ACROSS TOWN. |
| Jun 5, 6:48 AM CDT | HEAVY RAIN 2.85 | 1 S Salina, KS | 24 HOUR RAINFALL TOTAL. |
| Jun 5, 6:53 AM CDT | HEAVY RAIN 1.9 | 7 Ese New Cambria, KS | 24 HOUR RAINFALL TOTAL. |
| Jun 5, 6:54 AM CDT | HEAVY RAIN 4.15 | Nne Salina, KS | 24 HOUR RAINFALL TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 102 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 8.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1248 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 1469 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 8.6
The text
As transmitted, in the capitals the NWS used until 2016.
829
WGUS53 KICT 050818
FFWICT
KSC169-051315-
/O.NEW.KICT.FF.W.0005.150605T0818Z-150605T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
318 AM CDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN SALINE COUNTY IN CENTRAL KANSAS...
* UNTIL 815 AM CDT
* AT 317 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SALINA...NEW CAMBRIA...GLENDALE...SALINA AIRPORT AND KIPP.
ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3896 9738 3877 9737 3874 9784 3896 9793
$$
BILLINGS WRIGHT2 follow-up statements
149 WGUS73 KICT 051038 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 538 AM CDT FRI JUN 5 2015 KSC169-051315- /O.CON.KICT.FF.W.0005.000000T0000Z-150605T1315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SALINE KS- 538 AM CDT FRI JUN 5 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR NORTHERN SALINE COUNTY... AT 536 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. 3 TO 4 INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS POSSIBLE. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... SALINA...NEW CAMBRIA...GLENDALE...SALINA AIRPORT AND KIPP. ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH ARE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3896 9738 3877 9737 3874 9784 3896 9793 $$ BILLINGS WRIGHT
415 WGUS73 KICT 051249 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 749 AM CDT FRI JUN 5 2015 KSC169-051256- /O.CAN.KICT.FF.W.0005.000000T0000Z-150605T1315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SALINE KS- 749 AM CDT FRI JUN 5 2015 ...THE FLASH FLOOD WARNING FOR NORTHERN SALINE COUNTY IS CANCELLED... THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. HOWEVER...FLOODED ROADWAYS ARE STILL A CONCERN. ALWAYS OBEY ROAD CLOSED SIGNS AND REMEMBER TO TURN AROUND...DON'T DROWN. LAT...LON 3896 9738 3877 9737 3874 9784 3896 9793 $$ BILLINGS WRIGHT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 12:25 AM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jun 5, 12:25 AM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1225 AM CDT FRI JUN 5 2015 ...UPDATED FOR 06Z AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 329 PM CDT THU JUN 4 2015 TONIGHT: ANOTHER CHALLENGING CONVECTIVE FORECAST. CONVERGENCE ALONG REMNANT OUTFLOW IS THE SHORT TERM FOCUS...AND EXPECT DEVELOPMENT OVER THE NEXT FEW HOURS. ALSO POTENTIAL FOR CONVECTION THAT DEVELOPS IN SOUTHWEST NEBRASKA TO MOVE INTO THE AREA LATER TONIGHT. WILL CONTINUE WITH HIGHEST CHANCES ROUGHLY ALONG/NORTH OF I-70. FRI: WILL CONTINUE LOW PROBABILITIES FOR STORMS ALONG N/NE EDGES OF FORECAST AREA FOR LINGERING STORMS. OTHERWISE SLIGHTLY WARMER 850MB TEMPERATURES SHOULD BOOST TEMPERATURES A DEGREE OR TWO FOR MAXES. WILL KEEP CHANCES FOR ADDITIONAL DEVELOPMENT ON FRI AFTERNOON/NIGHT ACROSS THE NORTH...IN CLOSER PROXIMITY TO SURFACE FRONT/OUTFLOW BOUNDARY. SAT: APPEARS THAT MAIN FRONT WILL DRIFT FURTHER NORTH ACROSS THE HIGH PLAINS...WHICH WILL LOWER CHANCES ACROSS CENTRAL KS...ESPECIALLY DURING THE DAY. SAT NIGHT-SUN: CHANCES SHOULD INCREASE...ESPECIALLY ON SUN AS SURFACE BOUNDARY PUSHES INTO THE AREA. TEMPERATURES ARE LESS CERTAIN. IF CONVECTION/ OUTFLOW BOUNDARY DOES NOT LINGER INTO MIDDAY...TEMPERATURES WILL LIKELY SOAR...OTHERWISE SOME AREAS COULD BE SIGNIFICANTLY DEPRESSED FROM EXTENSIVE CLOUDS/PRECIPITATION. -HOWERTON .LONG TERM...(MONDAY THROUGH THURSDAY) ISSUED AT 329 PM CDT THU JUN 4 2015 UPPER FLOW BECOMES MORE ZONAL...WITH FRONT POTENTIALLY IN OR NEAR THE FORECAST AREA ON TUE...THEN DRIFTING NORTH BY THU. MODULATED CHANCES FOR PRECIPITATION ACCORDINGLY. GIVEN UNCERTAINTY IN BOUNDARY LOCATION THROUGHOUT THE PERIOD...MADE NO CHANGES TO INTIALIZATION BLEND FOR TEMPERATURES. -HOWERTON && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 1225 AM CDT FRI JUN 5 2015 TSRA CONT TO DRAW THE GREATEST ATTENTION...NOT ONLY IN TERMS OF LOCALIZED MVFR VSBYS BUT ALSO IN TERMS OF OUTFLOW THAT MAY CAUSE 20-25KT GUSTS. TERMINALS MOST LKLY TO BE AFFECTED WOULD BE KRSL & KSLN ALTHO KCNU MAY BE CLOSE TO THE SW PERIPHERY OF TSRA COMPLEX SURGING S/SE ACRS NE KS AT ISSUANCE. CIGS SHUD RMN IN VFR COUNTRY HWVR WITH +RA 3-5SM VSBYS ARE LKLY. ALL TSRA SHUD VACATE THE AREA BY 12Z AS LWR-DECK CONVERGENCE DISSIPATES AS S/SW LWR-DECK FLOW GRADUALLY INCRS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 68 91 69 93 / 10 0 0 10 HUTCHINSON 68 92 69 93 / 20 0 0 20 NEWTON 67 90 69 92 / 20 0 0 20 ELDORADO 68 89 68 90 / 10 0 0 20 WINFIELD-KWLD 67 90 68 92 / 0 0 0 10 RUSSELL 68 92 70 89 / 40 10 10 30 GREAT BEND 68 91 69 92 / 30 0 10 30 SALINA 68 91 70 90 / 30 10 10 30 MCPHERSON 68 91 69 93 / 20 0 10 30 COFFEYVILLE 69 89 67 90 / 10 0 0 10 CHANUTE 69 89 67 89 / 20 10 10 10 IOLA 70 89 67 89 / 20 10 10 10 PARSONS-KPPF 69 89 67 90 / 10 0 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 5, 2:41 AM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 241 AM CDT FRI JUN 5 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-060745- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 241 AM CDT FRI JUN 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL AND PORTIONS OF SOUTH CENTRAL AND ACROSS SOUTHEAST KANSAS OVERNIGHT. THE STRONGEST STORMS COULD HAVE DAMAGING WINDS OF UP TO 60 TO 70 MPH...QUARTER SIZE HAIL AND HEAVY RAIN WITH LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE THREAT OF THUNDERSTORMS WILL CONTINUE INTO FRIDAY ACROSS NORTH CENTRAL INTO NORTHEAST KANSAS...WITH A BREAK IN ACTIVITY SATURDAY. THE THREAT OF STORMS RETURNS SUNDAY AND WILL EXTEND INTO EARLY NEXT WEEK WITH THE BULK OF THE ACTIVITY OCCURRING DURING THE NIGHT. MANY OF THE FORECAST DETAILS WILL BE DRIVEN BY THUNDERSTORMS FROM THE PREVIOUS DAY...INCREASING UNCERTAINTY IN THE FORECAST. DURING THIS TIME...A FEW STRONG THUNDERSTORMS CAPABLE OF PRODUCING BOTH PENNY SIZED HAIL AND 40 TO 50 MPH GUSTS MAY OCCUR. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/ JMBW
In the hours before
Special weather statement, Jun 5, 12:56 AM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1256 AM CDT FRI JUN 5 2015
KSZ033-048-049-050630-
SALINE KS-ELLSWORTH KS-LINCOLN KS-
1256 AM CDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SALINE COUNTY IN CENTRAL KANSAS...
ELLSWORTH COUNTY IN CENTRAL KANSAS...
SOUTHERN LINCOLN COUNTY IN CENTRAL KANSAS...
* UNTIL 130 AM CDT
* AT 1252 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
TESCOTT...TO 7 MILES EAST OF KANOPOLIS...TO 7 MILES SOUTH OF
WILSON...AND MOVING EAST AT 20 TO 30 MPH. ANOTHER STRONG
THUNDERSTORM WAS DEVELOPING JUST SOUTHWEST OF SALINA...ALSO MOVING
EAST.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
SALINA...ELLSWORTH...WILSON...KANOPOLIS...ASSARIA...GYPSUM...
BROOKVILLE...SMOLAN...BEVERLY...NEW CAMBRIA...FALUN...GLENDALE...
KIPP...ELLSWORTH AIRPORT...KANOPOLIS STATE PARK...WESTFALL...SALINA
AIRPORT...KANOPOLIS LAKE AND BRIDGEPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3907 9793 3896 9793 3896 9737 3892 9738
3891 9737 3861 9737 3861 9848 3897 9848
TIME...MOT...LOC 0552Z 264DEG 27KT 3899 9785 3872 9802 3873 9843
KLEINSASSERSpecial weather statement, Jun 5, 1:46 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
146 AM CDT FRI JUN 5 2015
KSZ049-051-052-050715-
SALINE KS-MCPHERSON KS-MARION KS-
146 AM CDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SALINE COUNTY IN CENTRAL KANSAS...
NORTHERN MCPHERSON COUNTY IN CENTRAL KANSAS...
NORTHERN MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 215 AM CDT
* AT 143 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
BURDICK...TO 6 MILES SOUTH OF GYPSUM...TO 6 MILES NORTHWEST OF
MARQUETTE...AND MOVING SOUTH AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS...ALONG
WITH LOCALLY VERY HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
SALINA...MCPHERSON...LINDSBORG...GALVA...CANTON...MARQUETTE...
ASSARIA...GYPSUM...BROOKVILLE...SMOLAN...LINCOLNVILLE...RAMONA...
LEHIGH...WINDOM...NEW CAMBRIA...TAMPA...DURHAM...FALUN...GLENDALE
AND LOST SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3896 9738 3861 9737 3861 9693 3852 9693
3852 9682 3837 9682 3837 9791 3896 9792
TIME...MOT...LOC 0643Z 356DEG 27KT 3862 9686 3861 9745 3862 9791
KLEINSASSERSpecial weather statement, Jun 5, 1:55 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
155 AM CDT FRI JUN 5 2015
KSZ053-050730-
CHASE KS-
155 AM CDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN CHASE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 230 AM CDT
* AT 152 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
BUSHONG...TO 7 MILES SOUTHEAST OF WILSEY...TO BURDICK...AND MOVING
SOUTH AT 35 MPH.
WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS...ALONG
WITH VERY HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
COTTONWOOD FALLS...STRONG CITY...ELMDALE...TALLGRASS PRAIRIE
PRESERVE...HYMER...SAFFORDVILLE AND TALLGRASS PRAIRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3832 9635 3829 9648 3828 9684 3835 9684
3835 9682 3852 9682 3852 9635
TIME...MOT...LOC 0652Z 345DEG 30KT 3862 9631 3855 9659 3855 9686
KLEINSASSERSpecial weather statement, Jun 5, 2:20 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
220 AM CDT FRI JUN 5 2015
KSZ052-053-050745-
CHASE KS-MARION KS-
220 AM CDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CHASE COUNTY IN EAST CENTRAL KANSAS...
MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 245 AM CDT
* AT 216 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
SOUTHWEST OF AMERICUS...TO 10 MILES EAST OF MARION...TO NEAR
CANTON... AND MOVING SOUTH AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS...ALONG
WITH VERY HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
HILLSBORO...MARION...PEABODY...COTTONWOOD FALLS...STRONG CITY...
FLORENCE...GOESSEL...BURNS...LINCOLNVILLE...RAMONA...LEHIGH...
TAMPA...DURHAM...BAZAAR...LOST SPRINGS...ELMDALE...MATFIELD
GREEN...CEDAR POINT...HYMER AND WONSEVU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3852 9693 3852 9635 3809 9636 3809 9715
3818 9716 3817 9737 3861 9737 3861 9693
TIME...MOT...LOC 0716Z 3DEG 27KT 3842 9638 3838 9682 3842 9736
KLEINSASSERSpecial weather statement, Jun 5, 3:04 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
304 AM CDT FRI JUN 5 2015
KSZ051>053-067>070-050830-
CHASE KS-HARVEY KS-MCPHERSON KS-GREENWOOD KS-MARION KS-BUTLER KS-
RENO KS-
304 AM CDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CHASE COUNTY IN EAST CENTRAL KANSAS...
HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
MCPHERSON COUNTY IN CENTRAL KANSAS...
NORTHERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
MARION COUNTY IN CENTRAL KANSAS...
NORTHERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
NORTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 330 AM CDT
* AT 302 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTH OF HUTCHINSON...TO WALTON...TO 15 MILES EAST OF BURNS...TO 5
MILES EAST OF MADISON...AND MOVING SOUTH AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS...ALONG
WITH LOCALLY HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...NEWTON...MCPHERSON...HESSTON...LINDSBORG...
HILLSBORO...SOUTH HUTCHINSON...HALSTEAD...MARION...NORTH NEWTON...
MOUNDRIDGE...SEDGWICK...INMAN...BUHLER...PEABODY...COTTONWOOD
FALLS...BURRTON...GALVA...CANTON AND WHITEWATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3861 9693 3852 9693 3852 9636 3818 9636
3817 9596 3790 9596 3792 9793 3861 9792
TIME...MOT...LOC 0802Z 2DEG 25KT 3816 9794 3814 9724 3813 9662 3813
9604
KLEINSASSERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 12:56 AM CDT | Special Weather Statement | ICT | Ellsworth, Saline | 34 min |
| Jun 5, 1:46 AM CDT | Special Weather Statement | ICT | McPherson, Saline | 29 min |
| Jun 5, 1:55 AM CDT | Special Weather Statement | ICT | Chase | 35 min |
| Jun 5, 2:20 AM CDT | Special Weather Statement | ICT | Chase, Marion | 25 min |
| Jun 5, 2:41 AM CDT | Areal Flood Warning | ICT | Saline | 31 hr |
| Jun 5, 3:04 AM CDT | Special Weather Statement | ICT | Chase, Harvey, McPherson, Marion | 26 min |
| Jun 5, 3:41 AM CDT | Special Weather Statement | ICT | Butler, Chase, Harvey, McPherson, Marion, Reno and 1 more | 34 min |
| Jun 5, 4:34 AM CDT | Special Weather Statement | ICT | Butler, Cowley, Elk, Greenwood | 26 min |
| Jun 5, 6:37 AM CDT | Areal Flood Warning | ICT | McPherson | 5 hr |
Nearby
Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.